# SDR SWAA2014040826934

- Difficulty date: March 2, 2014
- Submitted: April 8, 2014
- Operation: Air carrier
- Aircraft: N926AT
- Make and model: Boeing 717-200
- Aircraft serial: 55078
- Aircraft time: 33,159 hours, 22,644 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 9911842
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT EMPENNAGE COMPARTMENT CANT FRAME 1200 RT SIDE, FWD OF ELEC MECHANICAL ACTUATOR VENT BOX ANGLE CRACKED.  R & R ANGLE IAW SRM & DWG.
